VOL. 24 · NO. 1 | Winter 1993
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 24 (1), (Winter 1993)
No abstract available
J.A. Gatica, H.L. Smith
Rocky Mountain J. Math. 24 (1), 1, (Winter 1993)
No abstract available
Articles
T.A. Burton, Roger H. Hering
Rocky Mountain J. Math. 24 (1), 3-17, (Winter 1993) DOI: 10.1216/rmjm/1181072449
No abstract available
William J. Coles, Michael K. Kinyon
Rocky Mountain J. Math. 24 (1), 19-36, (Winter 1993) DOI: 10.1216/rmjm/1181072450
No abstract available
Wolfgang Desch, Ronald Grimmer
Rocky Mountain J. Math. 24 (1), 37-60, (Winter 1993) DOI: 10.1216/rmjm/1181072451
KEYWORDS: Viscoelastic rod, elastic rod, spectrum, 45D05, 45K05, 73F99
No abstract available
Ronald Grimmer, Hetao Liu
Rocky Mountain J. Math. 24 (1), 61-75, (Winter 1993) DOI: 10.1216/rmjm/1181072452
No abstract available
D.D. Hai, K. Schmitt
Rocky Mountain J. Math. 24 (1), 77-91, (Winter 1993) DOI: 10.1216/rmjm/1181072453
KEYWORDS: boundary value problems, fixed point principles, contraction mappings, 34B12
No abstract available
Gastón E. Hernández
Rocky Mountain J. Math. 24 (1), 93-113, (Winter 1993) DOI: 10.1216/rmjm/1181072454
No abstract available
D. Idczak, S. Walczak
Rocky Mountain J. Math. 24 (1), 115-127, (Winter 1993) DOI: 10.1216/rmjm/1181072455
No abstract available
Walter Kelley
Rocky Mountain J. Math. 24 (1), 129-134, (Winter 1993) DOI: 10.1216/rmjm/1181072456
No abstract available
Michael K. Kinyon, Arthur A. Sagle
Rocky Mountain J. Math. 24 (1), 135-154, (Winter 1993) DOI: 10.1216/rmjm/1181072457
No abstract available
T. Krisztin, H.I. Freedman
Rocky Mountain J. Math. 24 (1), 155-163, (Winter 1993) DOI: 10.1216/rmjm/1181072458
No abstract available
Yang Kuang, Baorong Tang
Rocky Mountain J. Math. 24 (1), 165-186, (Winter 1993) DOI: 10.1216/rmjm/1181072459
KEYWORDS: Persistence, nonautonomous delayed systems, Kolmogorov-type population models, Lotka-Volterra systems, 34K20, 34K25, 92D25
No abstract available
Chunqing Lu
Rocky Mountain J. Math. 24 (1), 187-198, (Winter 1993) DOI: 10.1216/rmjm/1181072460
No abstract available
R.M. Mathsen, Xu Yuantong, Wang Qiru
Rocky Mountain J. Math. 24 (1), 199-212, (Winter 1993) DOI: 10.1216/rmjm/1181072461
KEYWORDS: neutral equation, asymptotic behavior, ‎oscillation‎, 34K25, 34K40
No abstract available
S.J. Merrill, R.J. Deboer, A.S. Perelson
Rocky Mountain J. Math. 24 (1), 213-231, (Winter 1993) DOI: 10.1216/rmjm/1181072462
No abstract available
Timothy Peil, Allan Peterson
Rocky Mountain J. Math. 24 (1), 233-252, (Winter 1993) DOI: 10.1216/rmjm/1181072463
No abstract available
Timothy Peil, Allan Peterson
Rocky Mountain J. Math. 24 (1), 253-260, (Winter 1993) DOI: 10.1216/rmjm/1181072464
No abstract available
I.W. Rodrigues
Rocky Mountain J. Math. 24 (1), 261-271, (Winter 1993) DOI: 10.1216/rmjm/1181072465
KEYWORDS: 39A12, 39A10
No abstract available
John Schneider
Rocky Mountain J. Math. 24 (1), 273-292, (Winter 1993) DOI: 10.1216/rmjm/1181072466
No abstract available
James F. Selgrade
Rocky Mountain J. Math. 24 (1), 293-310, (Winter 1993) DOI: 10.1216/rmjm/1181072467
No abstract available
Hal L. Smith
Rocky Mountain J. Math. 24 (1), 311-334, (Winter 1993) DOI: 10.1216/rmjm/1181072468
No abstract available
Betty Tang
Rocky Mountain J. Math. 24 (1), 335-349, (Winter 1993) DOI: 10.1216/rmjm/1181072469
No abstract available
Horst R. Thieme
Rocky Mountain J. Math. 24 (1), 351-380, (Winter 1993) DOI: 10.1216/rmjm/1181072470
KEYWORDS: Asymptotically autonomous, Differential equations, dynamical systems, limit equations, equilibria, closed (periodic) orbits, ω -limit sets, domain of attraction, global stability, cyclical chains, undamped Duffing oscillator, Poincaré & Bendixson Theorem, limit set trichotomy, Dulac (divergence) criterion, Butler and McGehee Lemma, chemostat, gradostat, epidemics, 34C35, 34D05, 58F12, 92D25, 92D30
No abstract available
Ezio Venturino
Rocky Mountain J. Math. 24 (1), 381-402, (Winter 1993) DOI: 10.1216/rmjm/1181072471
No abstract available
Tingxiu Wang
Rocky Mountain J. Math. 24 (1), 403-427, (Winter 1993) DOI: 10.1216/rmjm/1181072472
KEYWORDS: 34K20
No abstract available
Jinshi Zhou
Rocky Mountain J. Math. 24 (1), 429-445, (Winter 1993) DOI: 10.1216/rmjm/1181072473
KEYWORDS: Epidemiological model, global stability, nonlinear incidence rate, thresholds, varying population size
No abstract available
Back to Top